# SDR MWEA99270

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Lt Cowl
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT COWL EMERGENCY LIGHT DID NOT STAY ILLUMINATED FOR THE 10 MINUTE TEST.  MTC REMOVED AND REPLACED EMERGENCY BATTERY PACK.
